# SDR IPXA2025100979085

- Difficulty date: September 28, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 148N377017
- Condition: Delaminated
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE STA1963-1992 BOTTOM SKIN INTERNAL BELOW THE APU EXHAUST MANIFOLD CORRODED/DELAMINATED.   REMOVED SKIN BELOW APU EXHAUST MANIFOLD IAW SRM 51-40-02. INSTALLED NEW BOND ASSY (SKIN PANEL) IAW SRM 51-40-02-0G-0 AND DWG 148N3770.  INSTALLED APU EXHAUST DUCT IAW AMM 49-81-01-422-039 AND APU EXHAUST CONE IAW AMM 49-81-03-414-008.
